# SDR CHQA201100347

- Difficulty date: August 11, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: LA3024
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE PASSENGER DOOR STOP WAS FOUND TO BE DAMAGED.  MAINTENANCE BLENDED THE PASSENGER DOOR STOPS IN ACCORDANCE WITH SRM 53-21-15.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS PERFORMED IN ACCORDANCE WITH NDI MANUAL, INTRODUCTION PAGE 17E, WITH NO CRACKS FOUND.
